# SDR REXA201911183597

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 5H6903706121
- Condition: Worn
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON DOUBLER AND TRIPLER REPARATION BTW FS913 AND FS927, STGR 26LH TO 26RH. (FUS).
SUMMARY:  DOUBLER AND TRIPLER BTW FS913 AND FS927, STGR 26LH TO 26RH WERE REPLACED AND FUSELAGE SKIN WAS REPAIRED PER REO 670-53-00-290 REV F
